Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 09:30:19 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620166
  • Total Topics: 46725
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!  (Read 1259 times)

0 Members and 1 Guest are viewing this topic.

Offline NycJoe

  • Member
  • Posts: 236
After 9 years of being on Atripla, my new doc is putting me on Tivicay!  So excited.  I have been grateful to the Atripla for keeping me with good steady numbers but too many years of having a foggy mind at work, not being able to concentrate and sleeplessness.  I am hoping for the best in this new regimen.  Anyone else start this yet and have info?  I have studied the hell out of it so hoping this works with less side effects. 

Joe

Offline JungleJungle

  • Member
  • Posts: 41
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #1 on: October 03, 2013, 05:05:35 PM »
How will your new combo look like? Tivicay + Truvada? Is the Tivicay replacing the Efavirenz?
Thank you
You need coolin', baby, I'm not foolin',
I'm gonna send you back to schoolin',
Way down inside honey, you need it,
I'm gonna give you my love,
I'm gonna give you my love.

Offline bmancanfly

  • Member
  • Posts: 534
  • Medicare For All !
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #2 on: October 03, 2013, 05:37:48 PM »
I don't know anyone who is taking it yet. 

But good luck.  Let us know how it goes.
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline mitch777

  • Member
  • Posts: 3,033
  • wish i were here
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #3 on: October 03, 2013, 05:45:11 PM »
After 9 years of being on Atripla, my new doc is putting me on Tivicay!  So excited.  I have been grateful to the Atripla for keeping me with good steady numbers but too many years of having a foggy mind at work, not being able to concentrate and sleeplessness.  I am hoping for the best in this new regimen.  Anyone else start this yet and have info?  I have studied the hell out of it so hoping this works with less side effects. 

Joe

I'm looking forward to hearing more from you after a week on Tivicay and just as important, a week OFF of Atripla.
Hope all goes well.
m.
31 years hiv+ (oct. 2013) with a curtsy.

Offline Cluffmasta

  • Member
  • Posts: 19
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #4 on: October 03, 2013, 06:58:43 PM »
I have been on the Tivicay with Truvada now for about 5 weeks, was on Isentress Truvada for 4 1/2 years. I only had a tiny bit of gut pain the first week and that went away. Only side effect I have noticed is a little bit of a headache. Labs were done last week and it has kept my VL undetectable still! Hopefully it will work well for you too!!

Offline oksikoko

  • Member
  • Posts: 672
  • Writing the congressman again
    • the treatment cascade
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #5 on: October 03, 2013, 11:10:44 PM »
Congratulations!

I was at the doctor today and wanted to ask about Tivicay (so as to lose the cobicistat), but I'm on Medicaid and got shy about asking for expensive things. I only get Stribild as a technicality, and too many beggars spoil the gift horse's broth. Or something.

I did ask when she thought the new-and-improved tenofovir might replace the old one, and it was a hopeful answer, though, nothing definite.

Are you taking Tivicay with Truvada or Epzicom?
Code: [Select]
2013-10-03:                ☣ VL (=) undetectable ☣ CD4 (+) 1105
2013-05-23:                ☣ VL (=) undetectable ☣ CD4 (-) 945
2013-02-25:                ☣ VL (-) undetectable ☣ CD4 (+) 1123
2012-12-16: Enter Stribild
2012-11-20: HIV+           ☣ VL (→) 132,683      ☣ CD4 (→) 920
2012-04-01: HIV-
Dates in this signature file conform to ISO 8601. ;-)

Offline NycJoe

  • Member
  • Posts: 236
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #6 on: October 04, 2013, 11:22:18 PM »
My doc prescribed Tivicay with Truvada.  My specialty pharmacy (fucking piece of shit)called today to confirm some things with me today along with the copay assistance info I gave them.  I was worried they were going to try to refuse the Tivicay but it's coming next week.  I am excited and apprehensive at the same time to switch.  Just hoping for the best and will definitely give my review after starting.

Offline wolfthorn

  • Member
  • Posts: 85
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #7 on: October 06, 2013, 02:15:47 PM »
I haven't heard of anyone on tivicay but it sounds great. tivacay and the new truvada (when it comes out) would be a really great regimen. Right now I'm taking Stribild, I'm hoping it continues to work for me but it's nice to know that I have another alternative. I am hoping to switch to the newer version of stribild (with lower tenofovir) when it comes out do lower the risk of osteoporosis. I didn't want to cognitive problems of atripla. My ID doc said he tends to prescribe isentress/truvada or stribild regimens to airline pilot or physician patients of his to prevent mental fogginess. Then I had a fantasy about meeting a sexy hiv+ pilot haha.

 
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline J.R.E.

  • Member
  • Posts: 6,960
  • Joined Dec-2003 Living positive, since 1985.
Re: Finally After 9 Years My Atripla Days Are Coming To An End! Tivicay!
« Reply #8 on: October 06, 2013, 07:40:32 PM »
  I am excited and apprehensive at the same time to switch.  Just hoping for the best and will definitely give my review after starting.

Joe,

I can understand that apprehension somewhat. I remember back when I was started on Zerit almost ten years ago. I couldn't wait to get off that drug, and I am glad I wasn't it that long.

Good luck !! Keep us updated.

Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of DEC 9th, 2013,  t-cells are at 437 Viral load  <40 .

 Current % is at 16% (L)

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.